# SDR IPXA2M76147

- Difficulty date: October 5, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0435503
- Condition: Cracked
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 27L CRACKED BETWEEN BS 1219-1239.     FABRICATED AND REPLACED LONGERON 27L IAW EA 011-5310-01-A4340 REV I/R.
